# SDR SWAA073498

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 43,671 hours, 37,236 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: BAC1505100545T6
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING SHEAR TIE BROKEN AT RIB 505, FWD SPAR.  REMOVED AND REPLACED SHEAR TIE PER BAC DRAWING.
